# SDR ERAA097091

- Difficulty date: July 19, 2004
- Submitted: September 7, 2004
- Operation: Air carrier
- Aircraft: N170EH
- Make and model: Snias AS332L
- Aircraft time: 7,829 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Circuit Board
- Part number: 6864027600
- Part serial: 66
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR CONTROL HAS NO CONTROL POWER, SHOWING MANUAL EXTENSION LIGHT ACTION TAKEN:  UNIT INSPECTED, CAPACITOR C68 UNSERVICEABLE, HEAT DAMAGE EVIDENT ON PCB.  TEMPORARY CAPACITOR FITTED IN PLACE OF C68 TO ENABLE TESTING OF UNIT.  UNIT TESTED, RELAY K7 AND INTEGRATED CIRCUIT MN22 RENEWED, DRY JOINT LOCATED ON TRACK SIDE OF RESISTOR R119, DRY JOINT REMOVED AND R119 CLEANED AND RESOLDERED.  HEAT DAMAGE AND FLUX CLEANED FROM BOARD AS BEST AS POSSIBLE.  CAPACITOR C68 RENEWED.  UNIT TESTED, SEVERAL TIMES, AFTER BEING SUBJECTED TO HEAT SOAK AND COLD SOAK.  UNIT PASSED TEST SATISFACTORILY.
